# SDR CALA2013092491403

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 81,071 hours, 24,664 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FRAME BS 1701 AT RBL3 TO RBL6.  CUT OUT DAMAGED AREA ON FRAME FAIL SAFE CHORD.  FABRICATED & INSTALLED REPAIR PARTS IAW ECRA5310-05860.
